“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6544
School of Physics
  Title:   The Moduli Space and Monodromies of the N=2 Supersymmetric Yang-Mills Theory with Any Lie Gauge Groups
  Author(s): 
1.  M.R. Abolhasani
2.  M. Alishahiha
3.  A.M. Ghezelbash
  Status:   Published
  Journal: Nucl. Phys. B
  No.:  40
  Vol.:  480
  Year:  1996
  Pages:   279-295
  Supported by:  IPM
  Abstract:
We propose a unified scheme for finding the hyperelliptic curve of N=2 SUSY YM theory with any Lie gauge groups. Our general scheme gives the well-known results for the classical gauge groups and the exceptional G2 group. In particular, we present the curve for the exceptional gauge groups F4, E6,7,8 and check the consistency condition for them. The exact monodromies and the dyon spectrum of these theories are determined. We note that for any Lie gauge groups, the exact monodromies could be obtained only from the Cartan matrix.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right